Publications (101) Publications in which a researcher has participated

2023

  1. An operational calculus for a Mehler-Fock type index transform on distributions of compact support

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 1

2021

  1. The Lambert transform over distributions of compact support, L1 -functions and Boehmian spaces

    Annals of Functional Analysis, Vol. 12, Núm. 1

  2. Structure, boundedness, and convergence in the dual of a Hankel-K{Mp } space

    Integral Transforms and Special Functions, Vol. 32, Núm. 3, pp. 174-190

2019

  1. Un modelo predictivo del rendimiento académico a partir de las calificaciones de Bachillerato y PAU

    De los procesos de cambio al cambio con sentido (Servicio de Publicaciones), pp. 119-136

  2. On operators with complex gaussian kernels over lp spaces

    Filomat, Vol. 33, Núm. 9, pp. 2861-2866

  3. El humor gráfico como recurso didáctico en el aula de Matemáticas: una propuesta adaptada a los currículos LOMCE de ESO y Bachillerato

    Números: Revista de didáctica de las matemáticas, Núm. 101, pp. 151-177

  4. Desde LOGO hasta Scratch y más allá

    Números: Revista de didáctica de las matemáticas, Núm. 100, pp. 213-217

  5. Abelian theorems for distributional kontorovich-lebedev and mehler-fock transforms of general order

    Banach Journal of Mathematical Analysis, Vol. 13, Núm. 3, pp. 524-537